Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Small amount of blood with mucus after periods. Reason?

Hi, i started my period 3 days late, and i am always on time. the bleeding was pretty normal. it finished on Friday and from Sunday I am noticing very small amounts of blood mixed with mucus only after wiping. blood doesn't always come, but i do get mucus most of the time. the blood is a bright red, like fresh blood. can you please explain what this could be. please note i am trying to get pregnant.
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Firstly, please make sure that you are getting the mucus from your vagina. If it is mixed with blood, you should approach a gynecologist for a local exam to exclude local causes of bleeding. You should also get a trans-vaginal sonogram to exclude/confirm pregnancy, though the chances are remote after a normal cycle recently. Hormonal imbalances also can cause such a picture. Hope your query is answered. Take care.
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor